Article citationsMore>>

R. de Jong and C.-H. Wang, “Further Results on the Asymptotics for Nonlinear Transformations of Integrated Time Series,” Econometric Theory, Vol. 21, No. 2, 2005, pp. 413-430. doi:10.1017/S026646660505022X

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top